# SDR ASAA2025061158661

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 61,491 hours, 18,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EXIT/SALIDA LT LENS MISSING AT ROW 16 ABC. GROUNDED - YES. REPLACED LT LENS ON EXIT/SALIDA LT AT ROW 16 ABC SIDEWALL. REF AMM 33-51-01. OPS CHK GOOD.
